Title

A Circular-Arc Characterization of Certain Rectilinear Drawings

Document Type

Article

Publication Date

8-1-1995

Department

Mathematics

Abstract

In this paper we give a construction that produces exactly those graphs having maximum rectilinear crossing number equal to the subthrackle bound. We then prove a theorem characterizing these graphs in terms of proper circular-are graphs. (C) 1995 John Wiley and Sons, Inc.

Publication Title

Journal of Graph Theory

Volume

20

Issue

1

First Page

71

Last Page

76